# SDR CHQA201000187

- Difficulty date: September 30, 2010
- Submitted: October 4, 2010
- Operation: Air carrier
- Aircraft: N376SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145606
- Aircraft time: 22,813 hours, 17,385 cycles
- Engine: Allsn AE3007A
- Engine time: 20,231 hours, 16,553 cycles
- System (JASC): 2312 · VHF Communications System
- Part: Rmu
- Part number: 7013270965
- Part serial: 00092422
- Condition: Malfunctioned
- Location: Nr 2
- Part time: 25,409 hours, 19,050 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON APPROACH INTO MKE THE FLIGHT CREW REPORTED A RMU 2 FAILURE WITH RMU, ALSO NOT WORKING PROPERLY.  MKE APPROACH WAS THE ONLY FREQUENCY THAT RMU WOULD TUNE.  THE CREW RECEIVED LANDING CLEARANCE FROM APPROACH AND VERIFIED THE GREEN LIGHT FROM THE TOWER AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE NR 1 RMU AND RESET THE NR 2 RMU WITH NO FURTHER DEFECTS NOTED.
